# SDR 2A6R2021122262705

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 6,188 hours, 30,158 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF MAIN GEAR BOX FOR OTHER MAINTENANCE.  FOUND THE LEFT XY FITTING P/N L533M2001103 AND THE RIGHT XY FITTING P/N L533M2002103 CORRODED.  CLEANED CORROSION AND FOUND BOTH OUT OF LIMITS.  THE LEFT ONE IS GETTING REPLACE.  THE RIGHT WAS JUST OUT OF LIMITS, AND IS GETTING THE LIMITS ADJUSTED TO STAY IN SERVICE.  AWAITING ENGINEERING AUTHORIZATION.
